# SDR CALA2014051391019

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 94,557 hours, 10,488 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND 3 STATUS, LT FCC FAIL.  IAW MM 22-10-00 ACCOMPLISHED MCP & FCC TESTS ACFT DOWNGRADED TO CAT 1 STATUS IAW SEQ 5576 001.  NEED TO ACCOMPLISH GND RECERTIFICATION TO RESTORE ACFT TO FULL CAT 2 - 3 CAPABILITY STATUS.
